# SDR TEIL959

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3528T
- Make and model: Bell 206B
- Aircraft serial: 3516
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406340105101
- Condition: Deterioration
- Location: Gearbox
- Part time: 6,955 hours
- Component: 206040400013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ONLY 30 HOURS OF OPERATION WITH NEW STYLE SEAL, SEAL BEGAN TO DETERIORATE AROUND OUTPUT SHAFT SEALING SURFACE INTO OIL CAUSING OIL COLOR TO CHANGE TO BLACK. ACCUMULATION OF RUBBER SEAL MATERIAL ON CHIP PLUG DETECTOR FACE CAUSED CHIP PLUG DETECTOR TO BECOME INOPERATIVE. REPLACED SEAL
